# SDR 07FDEA00133

- Difficulty date: January 18, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720 S19l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EXTERNAL FUSE SKIN IS FRETTED AT FILLET FAIRING PANEL INTERFACE AT BS 720D  10", STRINGER 19L.  REMOVED LEADING EDGE  FOR ACCESS TO REPAIR, INSTALLED EXTERNAL REPAIR AT LAP   SPLICE. REF. SRM 53-30-3 PG.20. REINSTALLED LEADING EDGE AND LEAKED CHECKED HYD.   LINES REF. MM 27-81-000-2 (HYD LEAK CK) AND T.A.I DUCT LEAK CHECK ACCOMPLISHED.
